# SDR 2A6D2020090302701

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N131LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4090
- Aircraft time: 7,092 hours, 24,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 350A21445020
- Condition: Chafed
- Location: Zone 100
- Part time: 7,092 hours, 24,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS NOTED ON THE LT X-FRAME P/N 350A21-4450.20 ON THE INSIDE AFT SURFACE OF THE LOWER LEG.
